Fiber-type distribution of the perivertebral musculature in Ambystoma
Article first published online: 25 AUG 2009
Copyright © 2009 Wiley-Liss, Inc.
Journal of Morphology
Volume 271, Issue 2, pages 200–214, February 2010
How to Cite
Schilling, N. and Deban, S. M. (2010), Fiber-type distribution of the perivertebral musculature in Ambystoma. J. Morphol., 271: 200–214. doi: 10.1002/jmor.10791
- Issue published online: 7 JAN 2010
- Article first published online: 25 AUG 2009
- Manuscript Accepted: 17 JUL 2009
- Manuscript Revised: 14 JUL 2009
- Manuscript Received: 1 MAY 2009
- Friedrich-Schiller-University Jena
- Berufsgenossenschaft Nahrungsmittel und Gaststätten Erfurt (Germany)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!